Stability analysis of T-S fuzzy models for nonlinear multiple time-delay interconnected systems

C. W. Chen, W. L. Chiang, F. H. Hsiao

Research output: Contribution to journalArticlepeer-review

116 Scopus citations

Abstract

In this paper, the Takagi-Sugeno (T-S) fuzzy model representation is extended to the stability analysis for nonlinear interconnected systems with multiple time-delays using linear matrix inequality (LMI) theory. In terms of Lyapunov's direct method for multiple time-delay fuzzy interconnected systems, a novel LMI-based stability criterion which can be solved numerically is proposed. Then, the common P matrix of the criterion is obtained by LMI optimization algorithms to guarantee the asymptotic stability of nonlinear interconnect systems with multiple time-delay. Finally, the proposed stability conditions are demonstrated with simulations throughout this paper.

Original languageEnglish
Pages (from-to)523-537
Number of pages15
JournalMathematics and Computers in Simulation
Volume66
Issue number6
DOIs
StatePublished - 12 Aug 2004

Keywords

  • Fuzzy systems
  • Lyapunov's theory
  • Time delay

Fingerprint

Dive into the research topics of 'Stability analysis of T-S fuzzy models for nonlinear multiple time-delay interconnected systems'. Together they form a unique fingerprint.

Cite this